MathSciNet Relay Station
MathSciNet bibliographic data
MR537055 68C25
Manacher, Glenn K.; Zobrist, Albert L. Neither the greedy nor the Delaunay triangulation of a planar point set approximates the optimal triangulation. Inform. Process. Lett. 9 (1979), no. 1, 31–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement